# SDR FDEA201602010420

- Difficulty date: February 1, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N106FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42709
- Aircraft time: 3,239 hours, 1,215 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Line
- Part number: 303T302028
- Condition: Chafed
- Location: Fire Suppression
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE FIRE SUPPRESSION LINE WS 321, FOUND CHAFED THROUGH FROM SLAT TORQUE TUBE COUPLING NOT SECURED, MISSING BOLTS TO SECURE THE COUPLING.  REF N00060, N00061, N00062.  R & R RT WING LE FIRE SUPPRESSION LINE AT WS 321 IAW AMM 20-10-09.
